MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL LINER, 40MM, +0

EXACTECH, INC. EQUINOXE; HUMERAL LINER, 40MM, +0
Model Number 320-40-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 320-31-40, glenosphere, 40mm; 320-35-01, small glenoid plate; 320-10-00, equinoxe reverse tray adapter plate tray +0; 300-30-06, equinoxe preserve stem 6mm.
 
Event or Problem Description
As reported, approximately 2.5 yrs postop the initial ltsa, the (b)(6) y/o male patient was diagnosed with a painful prosthesis and deep infection.The patient was revised.The case report form indicates this event is not related to devices and definitely related to the procedure.There was no followup information regarding the patient provided by the study.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
HUMERAL LINER, 40MM, +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12306346
Report Number1038671-2021-00382
Device Sequence Number3682822
Product Code KWT
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-40-00
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite